Alert archive / North Dakota / Flash Flood Warnings in 2024
Flash Flood Warning 2, NWS Bismarck, ND
NWS Bismarck, ND issued this flash flood warning at Jul 29, 2024, 6:10 PM CDT for Burleigh County, Morton County, North Dakota. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2024, 6:10 PM CDT (23:10 UTC)
- Expired
- Jul 29, 2024, 9:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
- Flood severity
- None
Counties Burleigh County, ND, Morton County, ND
The radar
The Bismarck radar (KBIS), 1 km from the middle of the area, began a volume at 23:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 8:44 PM CDT | RAIN 1.1 | Lincoln, ND | Relayed through broadcast media. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 11.2 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 243 J/kg
- Mixed-layer CIN
- -258 J/kg
- Mixed-layer LCL
- 1597 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 112 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
860
WGUS53 KBIS 292310
FFWBIS
NDC015-059-300215-
/O.NEW.KBIS.FF.W.0002.240729T2310Z-240730T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Bismarck ND
610 PM CDT Mon Jul 29 2024
The National Weather Service in Bismarck has issued a
* Flash Flood Warning for...
Southwestern Burleigh County in south central North Dakota...
Northeastern Morton County in south central North Dakota...
* Until 915 PM CDT.
* At 610 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Bismarck, Mandan, Lincoln, University Of Mary, Mcdowell Dam
Recreation Area and Fort Abraham Lincoln State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4687 10055 4678 10056 4671 10060 4671 10073
4669 10079 4672 10084 4673 10086 4676 10092
4682 10091 4686 10086
FLASH FLOOD...RADAR INDICATED
$$
CJS3 follow-up statements
647
WGUS73 KBIS 292350
FFSBIS
Flash Flood Statement
National Weather Service Bismarck ND
650 PM CDT Mon Jul 29 2024
NDC015-059-300215-
/O.CON.KBIS.FF.W.0002.000000T0000Z-240730T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burleigh ND-Morton ND-
650 PM CDT Mon Jul 29 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT THIS
EVENING FOR SOUTHWESTERN BURLEIGH AND NORTHEASTERN MORTON COUNTIES...
At 650 PM CDT, Doppler radar indicated thunderstorms producing heavy
rain across the warned area. Between 1 and 2 inches of rain have
fallen. Additional rainfall amounts of 1 to 2 inches are possible in
the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Bismarck, Mandan, Lincoln, University Of Mary, Mcdowell Dam
Recreation Area and Fort Abraham Lincoln State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4687 10055 4678 10056 4671 10060 4671 10073
4669 10079 4672 10084 4673 10086 4676 10092
4682 10091 4686 10086
FLASH FLOOD...RADAR INDICATED
$$
CJS297
WGUS73 KBIS 300122
FFSBIS
Flash Flood Statement
National Weather Service Bismarck ND
822 PM CDT Mon Jul 29 2024
NDC015-059-300215-
/O.CON.KBIS.FF.W.0002.000000T0000Z-240730T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burleigh ND-Morton ND-
822 PM CDT Mon Jul 29 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM CDT THIS
EVENING FOR SOUTHWESTERN BURLEIGH AND NORTHEASTERN MORTON COUNTIES...
At 822 PM CDT, Doppler radar indicated that earlier thunderstorms
produced 1 to 3 inches of rainfall over parts of the area. The
thunderstorms have ended.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Bismarck, Mandan, Lincoln, University Of Mary, Mcdowell Dam
Recreation Area and Fort Abraham Lincoln State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4687 10055 4678 10056 4671 10060 4671 10073
4669 10079 4672 10084 4673 10086 4676 10092
4682 10091 4686 10086
FLASH FLOOD...RADAR INDICATED
$$
CJS654
WGUS73 KBIS 300211
FFSBIS
Flash Flood Statement
National Weather Service Bismarck ND
911 PM CDT Mon Jul 29 2024
NDC015-059-300221-
/O.EXP.KBIS.FF.W.0002.000000T0000Z-240730T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Burleigh ND-Morton ND-
911 PM CDT Mon Jul 29 2024
...FLASH FLOOD WARNING WILL EXPIRE AT 915 PM CDT THIS EVENING FOR
SOUTHWESTERN BURLEIGH AND NORTHEASTERN MORTON COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat.
&&
LAT...LON 4687 10055 4678 10056 4671 10060 4671 10073
4669 10079 4672 10084 4673 10086 4676 10092
4682 10091 4686 10086
$$
CJSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 5:07 PM CDT, 1 hour 3 minutes earlier. Its key messages:
- Isolated to scattered severe thunderstorms are possible this afternoon and evening, mainly across the southern half of the state. Potential hazards include large hail up to 2 inches in diameter and damaging winds up to 70 mph.
- Isolated to scattered severe thunderstorms will be possible Tuesday afternoon through the early overnight period, mainly across central North Dakota. Potential hazards include large hail up to golf balls in size, and wind up to 60 mph.
- Isolated severe thunderstorms are also possible Wednesday, primarily across central and eastern North Dakota.
- Above normal temperatures are in the forecast through the work week, with several days of highs in the 90s.
Area forecast discussion, Jul 29, 5:07 PM CDT, 1 hour 3 minutes before
Area Forecast Discussion National Weather Service Bismarck ND 507 PM CDT Mon Jul 29 2024 .KEY MESSAGES... - Isolated to scattered severe thunderstorms are possible this afternoon and evening, mainly across the southern half of the state. Potential hazards include large hail up to 2 inches in diameter and damaging winds up to 70 mph. - Isolated to scattered severe thunderstorms will be possible Tuesday afternoon through the early overnight period, mainly across central North Dakota. Potential hazards include large hail up to golf balls in size, and wind up to 60 mph. - Isolated severe thunderstorms are also possible Wednesday, primarily across central and eastern North Dakota. - Above normal temperatures are in the forecast through the work week, with several days of highs in the 90s. && .UPDATE... Issued at 507 PM CDT Mon Jul 29 2024 ** MESOSCALE UPDATE ** Scattered severe thunderstorms including supercells with large hail up to around 2 inches in diameter and damaging winds of 60 to 70 mph are expected the next few hours. As of late afternoon, a cluster of supercells near the west end of Lake Sakakawea formed near a differential mixing boundary and related subtle wind shift, and a low-level thermal ridge axis with surface temperatures near 90 F. An additional supercell is just northwest of Bismarck as of 22 UTC, and while that storm is not explicitly tied to any low-level convergence, it's located within an environment of minimized CIN and maximized bouyancy thanks to surface dewpoints in the middle/upper 60s F. Finally, additional, high-based convection in southwestern ND also formed in an area where surface temperatures exceeded 90 F and along a surface wind shift. This convection is expected to intensify as it moves into south central ND where surface dewpoints and thus MLCAPE increase further. VWP and model-derived soundings reveal 30 to 40 kt of deep-layer shear, with largely straight hodographs that favor splitting supercells with large hail up to around 2 inches in diameter. The structure of hodographs suggests that both left- moving and right-moving supercells may be equally favored, and they will have much different motions following splits. Right-moving supercells will move easterly around 20 kt, while any left- splitting supercells will move north-northeast at closer to 30 kt. Given the ongoing supercells and expected intensification of the storms moving out of southwestern and into south central ND, we expect scattered supercells across central ND the next several hours. Eventually storm collisions from splits and cold pool expansion may result in upscale growth further into the evening, which could transition toward more wind-related hazards in a few hours. Prior to any upscale growth, large DCAPE in excess of 1000 J/kg still suggests supercells will have some damaging wind gusts of 60 to 70 mph at times. Lastly, given recent radar trends, expectation of splitting supercells, and downstream dewpoints in north central ND in the lower 60s F, we did expand the Severe Thunderstorm Watch into Ward and McHenry Counties. CJS UPDATE Issued at 438 PM CDT Mon Jul 29 2024 Quick update for the issuance of a Severe Thunderstorms Watch for south central and much of southwest North Dakota, in effect until midnight CDT. && .DISCUSSION... Issued at 230 PM CDT Mon Jul 29 2024 Today, broad southwesterly flow continues over the northern Plains. Temperatures today will be slightly warmer than yesterday, with highs this afternoon expected to be from the lower 80s northeast to the lower 90s southwest. With surface high pressure exiting to the east, winds are light from around 8 to 12 MPH this afternoon. Winds will generally diminish and turn southerly through this evening. The main show today is the potential for isolated to scattered severe thunderstorms this afternoon and evening as a modest mid-level shortwave traverses across the northern Plains. SPC has placed portions of southwestern and the southern two thirds of central North Dakota in Slight risk (level 2 of 5) for today, with hatched 15% areas for significant hail and wind over much of this same area. The rest of central North Dakota has also been placed in a Marginal risk (1 of 5) as well. Increased flow in the mid levels will promote higher shear values across much of the forecast area than have been observed over than past few days, with model bulk shear in the 35-45 knots range broadly in central North Dakota this afternoon. The higher surface temperatures and increase moisture returns into our area will promote dewpoints approaching the mid 60s across central North Dakota this afternoon. As such, the 12Z HREF model MUCAPE values approach the 1500-2500 J/KG range this afternoon. Questions remain as to what storm mode will be favored this afternoon, and how it will transition through the early evening period without a well- defined surface boundary. With the axis of instability being orientated in a north-south manner this afternoon, that is, perpendicular to the direction of the shear, our current expectations that convection will begin as discrete cells/supercellular which, with the steep mid level lapse rates and model hodographs fairly straight, could promote large hail approaching 2 inches in diameter. Later in the afternoon, CAMs have picked up on a transition into a more clustered/linear mode as the axis of instability beings to become more southwest/northeasterly in orientation. As such, the expectation is that the hail threat will begin to diminish at the time of this transition, which strong winds will instead take center stage. With DCAPE values approaching 1000 J/KG and a well mix boundary layer early this evening, wind gusts could approach 70 MPH. These anticipated hazards, hail up to 2 inches and wind gusts up to 70 MPH, are mainly for the south central portion of the state, while any storms that do develop over the north central would instead see hazards with hail up to quarters in size and winds up to 60 MPH. Our current expectations for timing would be from around 4 PM to 11 PM CDT, as strong capping is anticipated to develop fairly quickly after sundown tonight. Warmer conditions will be found again on Tuesday as a minor shortwave ridging traverses through the northern Plains, with highs forecast from around 90 in the northeast to the upper 90s in the southwest. Another shortwave trough is anticipated to approach the forecast area from the west Tuesday afternoon, with an attendant surface low system passing through Montana and into western South Dakota. With south-southeasterly flow promoting abundant moisture returns at the surface, dewpoints across much central North Dakota approach the mid 60s to lower 70s range. With model MUCAPE values falling in to a the 2500-3000 J/KG range at this time, the question remains as to how well this will align with the available shear Tuesday afternoon. Models remain somewhat dispirit as to where the axis of higher shear from the interaction from zonal flow aloft and southeasterly flow at the surface will setup, but most have at least 30-35 knots available across much of central North Dakota. As such, we have begun to advertise large hail up to golf balls in size, and winds up to 60 MPH. The timing for this event will be somewhat similar to today if lasting a little longer, so for now have begun to advertise from around 4 PM CDT to 1 AM CDT. SPC have place much of central North Dakota under a Slight risk (level 2 of 5) for scattered severe thunderstorms on Tuesday, with a Marginal risk (level 1 of 5) over portions of western North Dakota and the southeastern James River Valley. Otherwise, due to prevailing smoke aloft from the wildfires in the Pacific northwest, have left cloud cover at a minimum of 30% through midnight on Wednesday. With the return of more zonal flow Wednesday, the HRRR has begun to let the vertically integrated smoke to begin diminishing in the northwest, but we will have to continue to monitoring this trend. By Wednesday, flow aloft has become much more zonal, promoting somewhat cooler high temperatures broadly in the 80s across western and central North Dakota. Another shortwave will push across the northern Plains on Wednesday, with sufficient instability and shear for severe weather in the afternoon and early evening hours over the James River Valley. However, the better environment continues to be progged further to our south and east, and any strong to severe storms that do develop in our forecast area Wednesday afternoon is currently favored to move quickly out to our east. As it stands, the SPC has place much of southcentral North Dakota into a Marginal risk (level 1 of 5) for isolated severe thunderstorms on Wednesday. In the later half of the week, the aggressive buildup of the ridge up and over the northern Plains will promote a return of warm and dry conditions across the forecast through early next weekend. Highs are forecast to be generally in the mid to upper 80s north to mid to upper 90s south, with portions of the southwest potentially reaching into the lower 100s on Friday. High temperatures are then anticipated to begin to trend down through the weekend and into early next week as the ridge begins to squash down as a northern Pacific upper level trough beings to make landfall in northern British Columbia. This flattening of the ridge may also invite the next chances for precipitation across the forecast if some sort of ridge rider develops. && .AVIATION /18Z TAFS THROUGH 18Z TUESDAY/... Issued at 230 PM CDT Mon Jul 29 2024 Mainly VFR ceilings and visibility is anticipated at all terminals through the 18Z TAF period. Isolated to scattered showers and thunderstorms are possible this afternoon through this evening over southwestern and central North Dakota. As of the time of this update, we have included the VCTS at the southern terminals KDIK and KBIS through the late afternoon and early evening period, and -RA at KJMS through the early overnight period, though confidence with timing and impacts with this system remain limited. Where thunderstorms move over a terminal, MVFR to IFR visibility may develop along with gusty and erratic winds. Winds are anticipated to remain light, becoming increasingly south southwesterly through the overnight period into Tuesday. && .BIS WATCHES/WARNINGS/ADVISORIES... None. && UPDATE...CJS/Hollan DISCUSSION...Adam AVIATION...Adam
Hazardous weather outlook, Jul 29, 2:32 PM CDT, 3 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Bismarck ND 232 PM CDT Mon Jul 29 2024 NDZ018>023-025-033>037-040>048-050-051-301945- Dunn-Mercer-Oliver-McLean-Sheridan-Wells-Foster-Stark-Morton- Burleigh-Kidder-Stutsman-Slope-Hettinger-Grant-Bowman-Adams-Sioux- Emmons-Logan-La Moure-McIntosh-Dickey- 232 PM CDT Mon Jul 29 2024 /132 PM MDT Mon Jul 29 2024/ This Hazardous Weather Outlook is for portions of south central North Dakota, southeast North Dakota, and southwest North Dakota. .DAY ONE...This Afternoon and Tonight Scattered severe thunderstorms are possible this afternoon and evening. The main expected hazards are hail up to 2 inches in diameter and winds as high as 70 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered severe thunderstorms are possible Tuesday afternoon through the early overnight hours, mainly over central North Dakota. The main expected hazards are hail up to golf balls in size and winds as high as 60 mph. Isolated severe thunderstorms are possible Wednesday afternoon and evening. The main expected hazards are large hail and strong winds. .SPOTTER INFORMATION STATEMENT... Call reports into the NWS in Bismarck at 701-223-4582 or post them to our social media pages. For other ways to make reports to the NWS, go to: www.weather.gov/crh/stormreports?sid=bis NDZ003>005-010>013-017-031-032-301945- Renville-Bottineau-Rolette-Mountrail-Ward-McHenry-Pierce-McKenzie- Golden Valley-Billings- 232 PM CDT Mon Jul 29 2024 /132 PM MDT Mon Jul 29 2024/ This Hazardous Weather Outlook is for portions of north central North Dakota, northwest North Dakota, and southwest North Dakota. .DAY ONE...This Afternoon and Tonight Isolated severe thunderstorms are possible this afternoon and evening. The main expected hazards are hail up to the size of quarters and winds as high as 60 mph. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Scattered severe thunderstorms are possible Tuesday afternoon through the early overnight hours, mainly over central North Dakota. The main expected hazards are hail up to golf balls in size and winds as high as 60 mph. .SPOTTER INFORMATION STATEMENT... Call reports into the NWS in Bismarck at 701-223-4582 or post them to our social media pages. For other ways to make reports to the NWS, go to: www.weather.gov/crh/stormreports?sid=bis NDZ001-002-009-301945- Divide-Burke-Williams- 232 PM CDT Mon Jul 29 2024 This Hazardous Weather Outlook is for portions of northwest North Dakota. .DAY ONE...This Afternoon and Tonight Isolated thunderstorms are possible this afternoon and evening. Severe weather is not expected. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
In the hours before
Local storm report, Jul 29, 5:50 PM CDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
550 PM CDT Mon Jul 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM Hail 1 SSE Mandan 46.81N 100.88W
07/29/2024 M1.00 Inch Morton ND Public
Retired NWS employee report.
&&
JP MartinLocal storm report, Jul 29, 5:52 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
552 PM CDT Mon Jul 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM Hail 8 NE Crown Butte Lake 46.95N 100.98W
07/29/2024 M3.00 Inch Morton ND Public
Report relayed by broadcast media. Time
estimated from radar.
&&
MHLocal storm report, Jul 29, 5:54 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
554 PM CDT Mon Jul 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM Hail 7 S Baldwin 46.92N 100.76W
07/29/2024 E1.75 Inch Burleigh ND NWS Employee
&&
JGALocal storm report, Jul 29, 5:59 PM CDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
559 PM CDT Mon Jul 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM Hail 7 S Raub 47.65N 102.04W
07/29/2024 E1.00 Inch McLean ND Trained Spotter
Also had 60 MPH wind and lots of rain.
Reported damage to corn plants.
&&
JGALocal storm report, Jul 29, 6:01 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
601 PM CDT Mon Jul 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM Hail 7 NNE Mandan 46.91N 100.81W
07/29/2024 E2.50 Inch Burleigh ND Public
&&
JP MartinLocal storm report, Jul 29, 6:08 PM CDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
608 PM CDT Mon Jul 29 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM Hail 6 N Bismarck 46.90N 100.77W
07/29/2024 E1.00 Inch Burleigh ND Public
Fell for roughly 15 minutes.
&&
JGAThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 3:35 AM CDT | Special Weather Statement | BIS | Grant | 25 min |
| Jul 29, 3:52 AM CDT | Severe Thunderstorm Warning | BIS | Grant, Sioux | 53 min |
| Jul 29, 4:48 AM CDT | Special Weather Statement | BIS | Sioux | 42 min |
| Jul 29, 4:00 PM CDT | Special Weather Statement | BIS | Dunn | 30 min |
| Jul 29, 4:26 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer | 64 min |
| Jul 29, 4:38 PM CDT | Special Weather Statement | BIS | Oliver | 37 min |
| Jul 29, 4:46 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton, Oliver | 59 min |
| Jul 29, 5:07 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 53 min |
| Jul 29, 5:20 PM CDT | Special Weather Statement | BIS | Ward | 25 min |
| Jul 29, 5:33 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger, Stark | 27 min |
| Jul 29, 5:46 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Morton | 59 min |
| Jul 29, 5:51 PM CDT | Severe Thunderstorm Warning | BIS | Grant, Hettinger | 54 min |
| Jul 29, 6:02 PM CDT | Severe Thunderstorm Warning | BIS | Ward | 33 min |
| Jul 29, 6:18 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Emmons, Morton | 57 min |
| Jul 29, 6:28 PM CDT | Severe Thunderstorm Warning | BIS | LaMoure | 62 min |
| Jul 29, 6:51 PM CDT | Severe Thunderstorm Warning | BIS | Burleigh | 54 min |
| Jul 29, 6:56 PM CDT | Severe Thunderstorm Warning | BIS | Dickey, LaMoure | 64 min |
Nearby
Flash Flood Warnings in North Dakota, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.